# SDR GTIA2020011134936

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 8,293 hours, 3,577 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FUME EVENT-IN REF. TO CREW COMENT PERFORMED TSM 05-50-00-810-831-A
ACCOMPLISHED IDLE POWER TEST ON TWO ENGINE.  NO CABIN ODOR NOTED.
A/C OK TO CONTINUE ON SERVISED."
